# SDR DALA2019110506445

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1345737) DURING INSPECTION FOUND CORROSION ON SEAT TRACK LBL 24.75 FROM STATION 500I TO 522 AT PAX COMPARTMENT. SEAT TRACK LBL 24.75 FROM STATION 500I TO 522 WAS REPAIRED PER B737-800 SRM 53-00-52 REP. 4.
